# SDR IPXA1567634

- Difficulty date: June 7, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BS 487 FRAME DOUBLER HAS SCREW STRIKE AT LOWER END OF FRAME.  REPAIRED IAW SRM 52-30-02-0I, 51-40-02-0G, 52-32-05-4, 51-40-05-0G.
